# SDR AALA202010189012

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 76,204 hours, 9,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: R2 Emer Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ACCOMPLISHING WAKE UP CHECK LIST FOUND PASSENGER ENTRY DOOR 2R EMERGENCY POWER ASSIST SYSTEM PACK GREEN LIGHT OFF.  PERFORMED EMERGENCY POWER ASSIST SYSTEM 9 VOLT BACK UP BATTERY REPLACEMENT ON PASSENGER ENTRY DOOR 2R, PER AMM 52-11-20.
